# SDR 2006UALA00880

- Difficulty date: May 3, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 38,365 hours, 28,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 787 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STRINGER 8L AT STA 787 HAS DAMAGE IN LIP RADIUS.
